# SDR CALA2023021300429

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737-900ER
- Aircraft serial: 41742
- Aircraft time: 34,297 hours, 12,409 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: NA
- Condition: None
- Location: Eng #1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS MSG DURING FLT. COMPLETED REMOVED 3 EA. MCD TO INSPECTOR CHIP DETECTORS AND SCAVENGE RE-INSTALED 3EA. MCD. REF. AMM TASK 79-21-05-400-804-F00. PART USED FOR MCD IS 29-7921-3-0034, 3EA. VERIFIED NEW FILTERS INSTALLED. PERFORMED OIL SUPPLY FILTER POP-OUT INDICATOR INSPECTION. NO PERFORMED OIL SUPPLY FILTER POP-OUT INDICATOR INSPECTION. NO INSTALLED #1 SCAV FILTER ELEMENT REF TASK 79-21-06-400-801-F00. VERIFIED FILTER INSTALLATION. REMOVED AND REPLACED WITH A NEW SCAVENGE OIL FILTER TRANSMITTER ACCOMPLISHED #1 ENG IDLE LEAK CHECK, NO LEAK & NO MSG NOTED. PRESSURE PRIOR TO SHUTDOWN. PARTS USED: 29-7921-3-0010,QTY :1 REQ''D. O-RINGS AND SCAVENGE OIL FILTER TRANSMITTER ARE ON ORDER. 29-7900-3-0036,QTY :1 29-7900-3-0036,QTY :1  PARTS USED:  29-7900-3-0036,QTY :1 VERIFIED ALL WORKS HAVE BEEN ACCOMPISHED.
